Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 689845, 12 pages
http://dx.doi.org/10.1155/2012/689845
Research Article

Fixed Point and Asymptotic Analysis of Cellular Neural Networks

1School of Economics & Management, Nanjing University of Information Science & Technology, Nanjing 210044, China
2School of Mathematics & Statistics, Nanjing University of Information Science and Technology, Nanjing 210044, China

Received 24 April 2012; Revised 16 July 2012; Accepted 2 August 2012

Academic Editor: Naseer Shahzad

Copyright © 2012 Xianghong Lai and Yutian Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. O. Chua and L. Yang, “Cellular neural networks: theory,” Institute of Electrical and Electronics Engineers, vol. 35, no. 10, pp. 1257–1272, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. L. O. Chua and L. Yang, “Cellular neural networks: applications,” Institute of Electrical and Electronics Engineers, vol. 35, no. 10, pp. 1273–1290, 1988. View at Publisher · View at Google Scholar
  3. J. Cao, “New results concerning exponential stability and periodic solutions of delayed cellular neural networks,” Physics Letters A, vol. 307, no. 2-3, pp. 136–147, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. P. P. Civalleri, M. Gilli, and L. Pandolfi, “On stability of cellular neural networks with delay,” IEEE Transactions on Circuits and Systems, vol. 40, no. 3, pp. 157–165, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. J. Cao, “A set of stability criteria for delayed cellular neural networks,” IEEE Transactions on Circuits and Systems, vol. 48, no. 4, pp. 494–498, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. G. T. Stamov and I. M. Stamova, “Almost periodic solutions for impulsive neural networks with delay,” Applied Mathematical Modelling, vol. 31, pp. 1263–1270, 2007. View at Google Scholar
  7. S. Ahmad and I. M. Stamova, “Global exponential stability for impulsive cellular neural networks with time-varying delays,” Nonlinear Analysis, vol. 69, no. 3, pp. 786–795, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. K. Li, X. Zhang, and Z. Li, “Global exponential stability of impulsive cellular neural networks with time-varying and distributed delay,” Chaos, Solitons and Fractals, vol. 41, no. 3, pp. 1427–1434, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. J. Qiu, “Exponential stability of impulsive neural networks with time-varying delays and reaction-diffusion terms,” Neurocomputing, vol. 70, pp. 1102–1108, 2007. View at Google Scholar
  10. X. Wang and D. Xu, “Global exponential stability of impulsive fuzzy cellular neural networks with mixed delays and reaction-diffusion terms,” Chaos, Solitons & Fractals, vol. 42, no. 5, pp. 2713–2721, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. Y. Zhang and Q. Luo, “Global exponential stability of impulsive delayed reaction-diffusion neural networks via Hardy-Poincarè Inequality,” Neurocomputing, vol. 83, pp. 198–204, 2012. View at Google Scholar
  12. T. A. Burton, Stability by Fixed Point Theory for Functional Differential Equations, Dover, New York, NY, USA, 2006.
  13. L. C. Becker and T. A. Burton, “Stability, fixed points and inverses of delays,” Proceedings of the Royal Society of Edinburgh A, vol. 136, no. 2, pp. 245–275, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. T. A. Burton, “Fixed points, stability, and exact linearization,” Nonlinear Analysis, vol. 61, no. 5, pp. 857–870, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. T. A. Burton, “Fixed points, Volterra equations, and Becker's resolvent,” Acta Mathematica Hungarica, vol. 108, no. 3, pp. 261–281, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. T. A. Burton, “Fixed points and stability of a nonconvolution equation,” Proceedings of the American Mathematical Society, vol. 132, no. 12, pp. 3679–3687, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. T. A. Burton, “Perron-type stability theorems for neutral equations,” Nonlinear Analysis, vol. 55, no. 3, pp. 285–297, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. T. A. Burton, “Integral equations, implicit functions, and fixed points,” Proceedings of the American Mathematical Society, vol. 124, no. 8, pp. 2383–2390, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. T. A. Burton and T. Furumochi, “Krasnoselskii's fixed point theorem and stability,” Nonlinear Analysis, vol. 49, no. 4, pp. 445–454, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. T. A. Burton and B. Zhang, “Fixed points and stability of an integral equation: nonuniqueness,” Applied Mathematics Letters, vol. 17, no. 7, pp. 839–846, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. T. Furumochi, “Stabilities in FDEs by Schauder's theorem,” Nonlinear Analysis, vol. 63, pp. 217–224, 2005. View at Google Scholar
  22. C. Jin and J. Luo, “Fixed points and stability in neutral differential equations with variable delays,” Proceedings of the American Mathematical Society, vol. 136, no. 3, pp. 909–918, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. Y. N. Raffoul, “Stability in neutral nonlinear differential equations with functional delays using fixed-point theory,” Mathematical and Computer Modelling, vol. 40, no. 7-8, pp. 691–700, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. B. Zhang, “Fixed points and stability in differential equations with variable delays,” Nonlinear Analysis, vol. 63, pp. 233–242, 2005. View at Google Scholar
  25. J. Luo, “Fixed points and stability of neutral stochastic delay differential equations,” Journal of Mathematical Analysis and Applications, vol. 334, no. 1, pp. 431–440, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. J. Luo, “Fixed points and exponential stability of mild solutions of stochastic partial differential equations with delays,” Journal of Mathematical Analysis and Applications, vol. 342, no. 2, pp. 753–760, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  27. J. Luo, “Stability of stochastic partial differential equations with infinite delays,” Journal of Computational and Applied Mathematics, vol. 222, no. 2, pp. 364–371, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  28. J. Luo and T. Taniguchi, “Fixed points and stability of stochastic neutral partial differential equations with infinite delays,” Stochastic Analysis and Applications, vol. 27, no. 6, pp. 1163–1173, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  29. R. Sakthivel and J. Luo, “Asymptotic stability of impulsive stochastic partial differential equations with infinite delays,” Journal of Mathematical Analysis and Applications, vol. 356, no. 1, pp. 1–6, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  30. R. Sakthivel and J. Luo, “Asymptotic stability of nonlinear impulsive stochastic differential equations,” Statistics & Probability Letters, vol. 79, no. 9, pp. 1219–1223, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  31. J. Luo, “Fixed points and exponential stability for stochastic Volterra-Levin equations,” Journal of Computational and Applied Mathematics, vol. 234, no. 3, pp. 934–940, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  32. X. X. Liao, Theory and Application of Stability for Dynamical Systems, National Defence Industry Press, 2000.
  33. D. R. Smart, Fixed Point Theorems, Cambridge University Press, Cambridge, UK, 1980.